Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 121, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 26, 2007, 8:50 AM CDT for Limestone County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2007, 8:50 AM CDT (13:50 UTC)
- Expired
- May 26, 2007, 11:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Limestone County, TX
The radar
The Ft Hood radar (KGRK), 119 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 254 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 261351
FFWFWD
TXC293-261645-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
850 AM CDT SAT MAY 26 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1145 AM CDT
* AT 848 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN OCCURRING OVER THE WESTERN HALF OF THE COUNTY AND
SPREADING EASTWARD. UP TO 2 INCHES MAY FALL ACROSS THE COUNTY BY
1100 AM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT PARKER
STATE PARK...MEXIA...GROESBECK AND COOLIDGE
EXCESSIVE RUNOFF FROM THIS RAINFALL WILL CAUSE FLASH FLOODING OF
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.
LAT...LON 3125 9660 3143 9626 3180 9650 3181 9672
3173 9693
$$1 follow-up statement
000
WGUS74 KFWD 261540
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1039 AM CDT SAT MAY 26 2007
TXC293-261645-
LIMESTONE TX-
1039 AM CDT SAT MAY 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
LIMESTONE COUNTY...
AT 1029 AM CDT...VERY HEAVY RAINFALL WAS MOVING INTO THE FAR WESTERN
PORTION OF THE COUNTY...AROUND ODDS AND BEN HUR...AND WILL SPREAD
NORTHEAST TOWARD COOLIDGE THROUGH 1145 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MEXIA AND
COOLIDGE
ADDITIONAL RAINFALL AMOUNTS UP TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 3125 9660 3143 9626 3180 9650 3181 9672
3173 9693
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 6:51 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 26, 6:51 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 651 AM CDT SAT MAY 26 2007 .12Z AVIATION UPDATE...SLOW MOVING UPPER LEVEL DISTURBANCE AND ABUNDANT LOW LEVEL MOISTURE WILL LEAD TO CONTINUED PERIODS OF SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THE DAY TODAY. WILL PREVAIL MODERATE SHRA FOR MOST OF THE MORNING...THEN EXPECTED SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO CONTINUE THIS AFTERNOON WITH ACTIVITY DECREASING IN COVERAGE LATER THIS EVENING. ADDITIONAL PRECIPITATION MAY REDEVELOP LATE IN THE PERIOD. EXPECT MVFR CONDS TO PREVAIL THROUGHOUT THE DAY ALL TERMINALS. SOME IMPROVEMENT POSSIBLE TOMORROW AS PRECIP EXPECTED TO BE MORE SCATTERED. 91/DUNN && .PREV DISCUSSION... /ISSUED 410 AM CDT SAT MAY 26 2007/ HEAVY RAIN CONTINUES TO BE THE MAIN WEATHER PROBLEM FOR TODAY. AN UPPER LEVEL LOW OVER THE WESTERN PART OF THE FORECAST AREA THIS MORNING...WILL SLOWLY MOVE NORTHEAST TODAY. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN OCCURRING OVERNIGHT...MAINLY ACROSS THE WESTERN AND CENTRAL PORTIONS OF NORTH TEXAS. THIS ACTIVITY IS EXPECTED TO CONTINUE TODAY. WITH A SATURATED GROUND ACROSS THE SOUTHWESTERN AND SOUTH CENTRAL ZONES... HAVE KEPT THE FLASH FLOOD WATCH AS IS. HAVE ADDED THE MENTION OF HEAVY RAIN TO TODAYS FORECAST FOR ALL ZONES. THERE WILL ALSO BE SOME TRAINING OF RAIN TODAY BUT SINCE THE GROUND FARTHER NORTH ISN/T AS SATURATED...HAVE HELD OFF ON EXPANDING THE FLASH FLOOD WATCH FARTHER NORTH. WE WILL REMAIN IN AN UNSETTLED WEATHER PATTERN FOR MUCH OF THE COMING WEEK AS GENERAL TROUGHING CONTINUES ACROSS THE REGION. THUS HAVE KEPT 30 TO 50 PERCENT POPS IN FOR SUNDAY...AND THEN 20 TO 30 PERCENT POPS FOR SUNDAY NIGHT THROUGH FRIDAY. THE CLOUD COVER AND WET GROUND WILL TEND TO KEEP HIGH TEMPERATURES DOWN FOR THE NEXT FEW DAYS...BUT WE WILL SEE TEMPERATURES WARM INTO THE MID 80S TO LOWER 90S MID TO LATE WEEK. #58 #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 65 80 66 84 / 70 30 40 20 30 WACO, TX 79 66 80 64 82 / 70 30 50 30 40 PARIS, TX 81 65 80 62 83 / 40 20 30 20 30 DENTON, TX 78 64 81 63 82 / 70 30 40 20 30 MCKINNEY, TX 80 63 80 63 83 / 70 30 40 20 30 DALLAS, TX 80 67 81 65 83 / 70 30 40 20 30 TERRELL, TX 80 66 79 63 83 / 60 20 40 20 30 CORSICANA, TX 81 66 80 65 83 / 60 20 40 30 40 TEMPLE, TX 77 66 79 65 81 / 70 40 50 30 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING ZONES: TXZ129-141>143-156>161-174-175. &&
Hazardous weather outlook, May 26, 4:50 AM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 450 AM CDT SAT MAY 26 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 450 AM CDT SAT MAY 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS A LARGE PORTION OF NORTH TEXAS TODAY AS A SLOW MOVING UPPER LEVEL DISTURBANCE CROSSES THE REGION. CONDITIONS CONTINUE TO REMAIN FAVORABLE FOR HEAVY RAINFALL ACROSS ALL OF NORTH TEXAS. ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF 2 INCHES WILL BE POSSIBLE IN SOME AREAS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS SOUTH OF AN EASTLAND TO WACO TO HEARNE LINE THROUGH SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS SUNDAY AND MONDAY...THEN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY THROUGH FRIDAY. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT THROUGH THE HOLIDAY WEEKEND AND INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. DUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:17 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| May 25, 11:14 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| May 26, 12:28 AM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| May 26, 3:26 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| May 26, 6:30 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| May 26, 6:57 AM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 26, 7:24 AM CDT | Flash Flood Warning | FWD | Falls, Milam | 3 hr |
| May 26, 9:00 AM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| May 26, 10:30 AM CDT | Flash Flood Warning | FWD | Falls, Milam | 3 hr |
| May 26, 10:52 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 26, 11:39 AM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| May 26, 6:04 PM CDT | Flash Flood Warning | FWD | Parker | 3 hr |
| May 26, 6:46 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.